# SDR QXEA9600494

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Malfunctioned
- Location: Cabin
- Component: Dhav
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WOULD NOT EXTINGUISH WHEN SELECTED OFF AT FIRST OFFICERS SWITCH.  AIRCRAFT MUST BE POWERED DOWN AND CYCLED OFF TO EXTINGUISH.  EMERGENCY LIGHT CONTROL BOX REPLACED AND LIGHT OPS CHECKED GOOD.
